Opuscula Mathematica

Opuscula Math.
, no. 3
 (), 515-527
Opuscula Mathematica

Asymptotic stability of a neutral integro-differential equation

Abstract. The global stability behavior of a non-autonomous neutral functional integro-differential equation is studied. A sufficient condition for every solution of this equation to tend to zero is given.
Keywords: asymptotic behavior, nonlinear neutral integro-differential equation.
Mathematics Subject Classification: 34K10, 34C25.
Cite this article as:
Gen-qiang Wang, Sui Sun Cheng, Asymptotic stability of a neutral integro-differential equation, Opuscula Math. 26, no. 3 (2006), 515-527
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.